Differential and Integral Equations

Existence and blowing up for a system of the drift-diffusion equation in $R^2$

Masaki Kurokiba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss the existence of the blow-up solution for multi-component parabolic-elliptic drift-diffusion model in two space dimensions. We show that the local existence, uniqueness and well posedness of a solution in the weighted $L^2$ spaces. Moreover, we prove that if the initial data satisfies a threshold condition, the corresponding solution blows up in a finite time. This is a system case for the blow up result of the chemotactic and drift-diffusion equation proved by Nagai [22] and Nagai-Senba-Suzuki [24] and gravitational interaction of particles by Biler-Nadzieja [4], [5]. We generalize the result in Kurokiba-Ogawa [17] for multi-component problem and give a sufficient condition for the finite time blow up of the solution.

Article information

Differential Integral Equations, Volume 27, Number 5/6 (2014), 425-446.

First available in Project Euclid: 3 April 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K15: Initial value problems for second-order parabolic equations 35K55: Nonlinear parabolic equations 35Q60: PDEs in connection with optics and electromagnetic theory 78A35: Motion of charged particles


Kurokiba, Masaki. Existence and blowing up for a system of the drift-diffusion equation in $R^2$. Differential Integral Equations 27 (2014), no. 5/6, 425--446. https://projecteuclid.org/euclid.die/1396558090

Export citation